Alert archive / Oklahoma / Flash Flood Warnings in 2022
Flash Flood Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 4, 2022, 10:40 PM CDT for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2022, 10:40 PM CDT (03:40 UTC)
- Expired
- May 5, 2022, 3:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 1:37 AM CDT | FLASH FLOOD | 1 S Sapulpa, OK | REPORT OF STREET FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 177 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
055
WGUS54 KTSA 050340
FFWTSA
OKC037-107-111-050800-
/O.NEW.KTSA.FF.W.0008.220505T0340Z-220505T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1040 PM CDT Wed May 4 2022
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Northwestern Okfuskee County in east central Oklahoma...
Southern Creek County in northeastern Oklahoma...
Northwestern Okmulgee County in northeastern Oklahoma...
* Until 300 AM CDT.
* At 1040 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bristow... Sapulpa...
Kiefer... Beggs...
Mounds... Kellyville...
Depew... Slick...
Welty... Milfay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3564 9662 3565 9662 3567 9662 3569 9662
3571 9662 3573 9662 3576 9662 3583 9662
3586 9662 3587 9662 3588 9662 3589 9662
3603 9604 3575 9604 3555 9662 3556 9662
3561 9662
FLASH FLOOD...RADAR INDICATED
$$
RBD2 follow-up statements
463
WGUS74 KTSA 050641
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
141 AM CDT Thu May 5 2022
OKC037-107-111-050800-
/O.CON.KTSA.FF.W.0008.000000T0000Z-220505T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Creek OK-Okfuskee OK-Okmulgee OK-
141 AM CDT Thu May 5 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS
MORNING FOR NORTHWESTERN OKFUSKEE, SOUTHERN CREEK AND NORTHWESTERN
OKMULGEE COUNTIES...
At 141 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen across Creek county with 2 to 4 inches across northwestern
Okfuskee and northwestern Okmulgee counties. Flash flooding is
ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bristow... Sapulpa...
Kiefer... Beggs...
Mounds... Kellyville...
Depew... Slick...
Welty... Milfay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3564 9662 3565 9662 3567 9662 3569 9662
3571 9662 3573 9662 3576 9662 3583 9662
3586 9662 3587 9662 3588 9662 3589 9662
3603 9604 3575 9604 3555 9662 3556 9662
3561 9662
FLASH FLOOD...RADAR INDICATED
$$851
WGUS74 KTSA 050754
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
254 AM CDT Thu May 5 2022
OKC037-107-111-050804-
/O.EXP.KTSA.FF.W.0008.000000T0000Z-220505T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Creek OK-Okfuskee OK-Okmulgee OK-
254 AM CDT Thu May 5 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 3 AM CDT EARLY THIS MORNING
FOR NORTHWESTERN OKFUSKEE, SOUTHERN CREEK AND NORTHWESTERN OKMULGEE
COUNTIES...
The heavy rain has ended. Areas of light rain will continue across
the area through sunrise. Runoff from earlier rains may continue to
impact roadways. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 700 PM CDT Thursday for
portions of Arkansas and Oklahoma.
LAT...LON 3564 9662 3565 9662 3567 9662 3569 9662
3571 9662 3573 9662 3576 9662 3583 9662
3586 9662 3587 9662 3588 9662 3589 9662
3603 9604 3575 9604 3555 9662 3556 9662
3561 9662
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 4, 8:24 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 4, 8:24 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
824 PM CDT Wed May 4 2022
...New SHORT TERM...
.SHORT TERM...
(The rest of tonight)
Issued at 823 PM CDT Wed May 4 2022
HP tornadic supercell continues over Okfuskee county and will
likely move into Okmulgee county within the hour. This storm
remains near the vicinity of warm front and a tornadic/flash flood
threat should persist as low level jet begins to strengthen.
Additional severe storms to the west will also likely impact
portions of east-central Oklahoma this evening. Storms still
expected to grow upscale with strong to severe MCS sweeping
through a large portion of eastern Oklahoma late this evening
into the early morning hours.
PWATs have already climbed to 1.8 inches and the threat for
significant and potentially damaging flash flooding will be likely
with any training storms. Tornado and severe thunderstorm
probabilities have already been increased on the Decision Support
Page to reflect current thinking, but will continue to be refined
as short term storm scale/mesoscale trends evolve.
.PREVIOUS SHORT TERM...
(The rest of this afternoon through tonight)
Issued at 138 PM CDT Wed May 4 2022
Warm front is currently lifting north near the I-40 corridor with
upper 60s to near 70 dew-points extending south down to the Red
River. As additional heating continues MlCAPES around 2000 J/kg
are expected along and south of frontal boundary. Isolated strong
to severe thunderstorms have already developed across portions of
western Oklahoma. Latest mesoscale trends, including CAM solutions
suggest that scattered strong to severe storms will develop across
central Oklahoma, spreading into portions of eastern Oklahoma by
early evening in association with approaching upper level jet
streak. Large hail and damaging winds will be likely with any
storms that develop with an enhanced tornado threat along/south of
frontal boundary.
PWATs have already climbed to 1.5 inches over much of the area
and will likely continue to increase into the 1.75 to 2.00 inch
range overnight. In additional to the scattered storms this
evening, convection to the west will likely grow upscale, with a
MCS sweeping through Eastern Oklahoma into northwest Arkansas by
Thursday morning. A swath of 1 to 3 inches have already occurred
just south of I-44 and with additional rainfall overnight, significant
flash flooding will be possible in some areas with locally 5 to 6
inches possible through Thursday. Several main-stream rivers are
also expected to rise above flood.
&&
.LONG TERM...
(Thursday through Wednesday)
Issued at 138 PM CDT Wed May 4 2022
Still a little uncertainty regarding how much atmosphere can
destabilize behind main convection line and ahead of approaching
cold front, but the overall heavy rain threat should begin to
shift east of the region by late afternoon. At least a limited
severe threat will be possible across southeast Oklahoma/northwest
Arkansas.
Dry forecast still expected over the weekend into early next week
with a continued warming trend. Gusty south winds will also develop,
especially during the Sunday-Tuesday time frame. Low thunderstorm
chances return by Tuesday, however it appears approaching cold
front could stall north of the area which would keep overall precip
chances fairly low. Again, stayed fairly close to NBM guidance
through the extended periods.
&&
.AVIATION...
(00Z TAFS)
Issued at 639 PM CDT Wed May 4 2022
Widespread showers and thunderstorms and poor flying conditions
will occur at all sites overnight into early Thursday. Some
improvement is expected as the day goes on Thursday, but MVFR
ceilings will persist through the day.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 62 74 53 74 / 100 70 20 0
FSM 63 76 55 75 / 90 90 40 0
MLC 63 75 51 77 / 90 70 10 0
BVO 61 74 52 74 / 100 70 20 0
FYV 60 74 52 71 / 90 90 50 10
BYV 57 74 53 68 / 90 90 60 10
MKO 62 74 51 73 / 90 80 20 0
MIO 59 74 53 69 / 100 90 40 10
F10 62 74 50 75 / 100 60 10 0
HHW 64 77 53 79 / 80 90 20 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday afternoon for OKZ049-053>076.
AR...Flood Watch through Thursday afternoon for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...12
LONG TERM....12
AVIATION...05Hazardous weather outlook, May 4, 10:19 PM CDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1019 PM CDT Wed May 4 2022
ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1019 PM CDT Wed May 4 2022
...SEVERE WEATHER THREAT CONTINUES WITH SIGNIFICANT AND POTENTIALLY
LIFE THREATENING FLASH FLOODING ONGOING...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
TORNADO.
RISK...Significant.
AREA...Eastern Oklahoma.
ONSET...Ongoing.
AREA AT GREATEST RISK...East-Central and southeast Oklahoma.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Eastern Oklahoma.
HEAVY RAIN.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Northeast and East-Central Oklahoma.
FLASH FLOOD.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Northeast and East-Central Oklahoma.
DISCUSSION...
Strong to severe storms thunderstorms continue across portions of
northeast Oklahoma with torrential rain. Life threatening flash
flooding is likely ongoing south of I-44 across Okfuskee and
Okmulgee counties.
More widespread thunderstorms to the west are likely to organize
into a squall line and push eastward across the area overnight into
Thursday. The squall line will pose a damaging wind threat and
and possibly a few tornadoes.
In addition, the threat for significant and life threatening flash
flooding continues to increase given the multiple rounds of
thunderstorms with heavy rainfall. A flash flood watch is in effect
through Thursday afternoon. Widespread 2 to 3 inches of rain are
expected with locally 5 to 7 inches likely in some locations.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
FRIDAY...No Hazards.
SATURDAY THROUGH MONDAY...High Wind Potential.
TUESDAY...Thunderstorm Potential and high wind Potential.
EXTENDED DISCUSSION...
Severe weather could be ongoing early Thursday morning and storms
may also redevelop Thursday afternoon along an advancing cold
front. While uncertainty remains in the coverage of storms by
Thursday afternoon, any storms which do develop would pose a risk
of severe weather.
Dry and mild weather prevails Friday before a notable change
occurs over the weekend. Hot and humid conditions will develop
Sunday and persist through early next week. The early season heat
often raises potential for heat stress for any outdoor activities.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, May 4, 10:00 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1000 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM HAIL 6 ESE BEARDEN 35.32N 96.30W
05/04/2022 U0.75 INCH OKFUSKEE OK PUBLIC
&&
JDSSpecial weather statement, May 4, 10:08 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1008 PM CDT Wed May 4 2022
OKZ064-065-050345-
Okfuskee OK-Creek OK-
1008 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of southwestern Creek
and northwestern Okfuskee Counties through 1045 PM CDT...
At 1008 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Stroud, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Bristow... Depew...
Milfay...
This includes Interstate 44 between mile markers 178 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for east central
Oklahoma.
&&
LAT...LON 3582 9662 3592 9645 3571 9625 3558 9662
TIME...MOT...LOC 0308Z 229DEG 32KT 3567 9664
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 4, 10:12 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1012 PM CDT Wed May 4 2022
OKZ059-050345-
Pawnee OK-
1012 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of western Pawnee
County through 1045 PM CDT...
At 1011 PM CDT, Doppler radar indicated a strong thunderstorm near
Glencoe, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Pawnee... Blackburn...
Maramec... Skedee...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3649 9679 3646 9672 3644 9672 3642 9669
3642 9662 3638 9660 3637 9657 3639 9656
3637 9652 3633 9657 3632 9657 3630 9656
3630 9653 3633 9649 3633 9646 3616 9678
3616 9682 3625 9682 3625 9692 3630 9693
TIME...MOT...LOC 0311Z 225DEG 34KT 3622 9688
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHLocal storm report, May 4, 10:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL WILSON 35.51N 96.03W
05/04/2022 E1.00 INCH OKMULGEE OK EMERGENCY MNGR
EMERGENCY MANAGER ALSO REPORTED THUNDERSTORM
WINDS OF 60 MPH OBSERVED.
&&
JDSSpecial weather statement, May 4, 10:28 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1028 PM CDT Wed May 4 2022
OKZ064-065-050400-
Okfuskee OK-Creek OK-
1028 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of southwestern Creek
and northwestern Okfuskee Counties through 1100 PM CDT...
At 1027 PM CDT, Doppler radar indicated a strong thunderstorm near
Paden, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Boley... Paden...
Slick... Welty...
Mason...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3563 9662 3582 9645 3576 9619 3568 9619
3546 9647 3543 9650 3543 9652 3546 9654
3544 9657 3543 9656 3542 9656 3541 9654
3539 9655 3541 9658 3540 9661 3541 9663
TIME...MOT...LOC 0327Z 219DEG 39KT 3554 9656
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 4, 10:30 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1030 PM CDT Wed May 4 2022
OKZ067-068-070-050415-
Muskogee OK-Cherokee OK-Wagoner OK-
1030 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of southeastern
Wagoner, central Cherokee and northeastern Muskogee Counties through
1115 PM CDT...
At 1029 PM CDT, Doppler radar indicated a strong thunderstorm over
Muskogee, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Muskogee... Tahlequah...
Wagoner... Fort Gibson...
Okay... Hulbert...
Porter... Tullahassee...
Sequoyah State Park... Pumpkin Center...
Summit... Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 400 AM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3565 9548 3597 9555 3609 9501 3572 9491
TIME...MOT...LOC 0329Z 252DEG 24KT 3578 9536
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 29 min |
| May 4, 7:04 PM CDT | Special Weather Statement | TSA | Creek | 26 min |
| May 4, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 21 min |
| May 4, 7:18 PM CDT | Tornado Warning | TSA | Okfuskee | 42 min |
| May 4, 7:29 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 4, 7:38 PM CDT | Special Weather Statement | TSA | Rogers | 37 min |
| May 4, 7:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 33 min |
| May 4, 7:53 PM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee | 4 hr |
| May 4, 7:54 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| May 4, 7:56 PM CDT | Tornado Warning | TSA | Okfuskee, Okmulgee | 49 min |
| May 4, 8:16 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 29 min |
| May 4, 8:18 PM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 4, 8:29 PM CDT | River Flood Warning | TSA | LeFlore | 36 hr |
| May 4, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 57 min |
| May 4, 8:42 PM CDT | Tornado Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 48 min |
| May 4, 8:53 PM CDT | Tornado Warning | TSA | Okfuskee | 52 min |
| May 4, 9:00 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 4 hr |
| May 4, 9:04 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| May 4, 9:24 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 66 min |
| May 4, 9:38 PM CDT | Tornado Warning | TSA | Okfuskee, Okmulgee | 52 min |
| May 4, 10:08 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| May 4, 10:12 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| May 4, 10:15 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg | 60 min |
| May 4, 10:28 PM CDT | Special Weather Statement | TSA | Okfuskee | 32 min |
| May 4, 10:30 PM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 45 min |
| May 4, 10:35 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 7 hr |
| May 4, 10:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| May 4, 10:45 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| May 4, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 27 min |
| May 4, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 37 min |
| May 4, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 48 min |
| May 4, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 48 min |
| May 4, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee | 46 min |
| May 4, 11:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 49 min |
| May 4, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| May 4, 11:35 PM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 11 hr |
| May 4, 11:54 PM CDT | Flash Flood Warning | TSA | Okmulgee | 5 hr |
| May 4, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 29 min |
| May 4, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa | 48 min |
| May 5, 12:03 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 42 min |
| May 5, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Okmulgee, Wagoner | 36 min |
| May 5, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 47 min |
| May 5, 12:27 AM CDT | Areal Flood Advisory | TSA | Tulsa | 4 hr |
| May 5, 12:44 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okmulgee | 31 min |
| May 5, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 47 min |
| May 5, 1:03 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 7 hr |
| May 5, 1:13 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okmulgee | 47 min |
| May 5, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha | 41 min |
| May 5, 2:18 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha and 1 more | 42 min |
| May 5, 2:34 AM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| May 5, 2:39 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| May 5, 2:55 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 50 min |
| May 5, 3:19 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Sequoyah | 4 hr |
| May 5, 3:46 AM CDT | Flash Flood Warning | TSA | Latimer | 2 hr |
| May 5, 5:43 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 12 hr |
| May 5, 6:09 AM CDT | Areal Flood Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more | 11 hr |
| May 5, 7:53 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 9 hr |
| May 5, 8:10 AM CDT | River Flood Warning | TSA | Tulsa | 6 hr |
| May 5, 8:14 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 36 hr |
| May 5, 8:28 AM CDT | River Flood Warning | TSA | Muskogee | 24 hr |
| May 5, 8:39 AM CDT | River Flood Warning | TSA | Nowata | 48 hr |
| May 5, 10:22 AM CDT | Areal Flood Warning | TSA | Okfuskee, Okmulgee | 7 hr |
| May 5, 10:30 AM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| May 5, 11:12 AM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| May 5, 11:25 AM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| May 5, 12:00 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner | 2 hr |
| May 5, 12:04 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Tulsa | 26 min |
| May 5, 12:22 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 38 min |
| May 5, 12:30 PM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 5, 12:54 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 24 min |
| May 5, 1:00 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| May 5, 1:01 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 44 min |
| May 5, 1:06 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 39 min |
| May 5, 1:19 PM CDT | Special Weather Statement | TSA | Cherokee | 26 min |
| May 5, 1:24 PM CDT | Special Weather Statement | TSA | Choctaw | 36 min |
| May 5, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 46 min |
| May 5, 1:33 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware | 42 min |
| May 5, 1:35 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 7 hr |
| May 5, 1:36 PM CDT | River Flood Advisory | TSA | Tulsa | 15 hr |
| May 5, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 34 min |
Nearby
Flash Flood Warnings in Oklahoma, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.